Witt's Theorem for Quadratic Forms over 2-adic Local Rings.
Mathematische Zeitschrift, Tome 156 (1977), pp. 105-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__156_172572,
author = {David Mordecai Cohen},
title = {Witt's {Theorem} for {Quadratic} {Forms} over 2-adic {Local} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {105--114},
year = {1977},
volume = {156},
zbl = {0378.10011},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__156_172572/}
}
David Mordecai Cohen. Witt's Theorem for Quadratic Forms over 2-adic Local Rings.. Mathematische Zeitschrift, Tome 156 (1977), pp. 105-114. http://geodesic.mathdoc.fr/item/MZ_1977__156_172572/